# SDR SWAA2016032450176

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,705 hours, 60,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT LENS LOOSE.  R & R EXIT LIGHT ASSEMBLY IAW MM.
